North Carolina, 2020

Flash Flooding and Heavy Rain in North Carolina, August 31, 2020

August 31, 2020 · NWS RAH · 20 events in 7 counties and zones

Warm moist air lifted along a wavy stationary front. This combined with slow moving and merging thunderstorms resulted in heavy rain and flash flooding, including a dam break in Johnston County and two fatalities.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
2
Injuries
0
Property damage
$190,000
Crop damage
None recorded
Events
20

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RAH wrote it up.

Warm moist air lifted along a wavy stationary front. This combined with slow moving and merging thunderstorms resulted in heavy rain and flash flooding, including a dam break in Johnston County and two fatalities.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before the first event at Aug 31, 9:10 AM EST, 40 minutes earlier.

Area forecast discussion, Aug 31, 9:10 AM EST, 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
1010 AM EDT Mon Aug 31 2020

.SYNOPSIS...
A series of upper level disturbances moving through the region will
interact with very moist air and a pair of nearly stationary fronts
extending across the Carolinas today through Tuesday night.

&&

.NEAR TERM /TODAY and TONIGHT/...
As of 1015 AM Monday...

The lead MCV/perturbation moving through the southern Appalachians is
resulting a very active and wet start across the western Piedmont.
Low-level SELY warm moist flow around the area of low pressure off
the Carolina coast is fueling a growing corridor of moderate
instability across the SW Piedmont that will expand northward with
time. When combined with an enhanced belt of 25 to 35 kts of effect
shear in place across the western Piedmont, the western Piedmont
counties will continue to be the most favored area for severe storms
this morning, but especially in the afternoon during peak heating.
Damaging winds will be the main threat. However, with a NW to SE
oriented stationary front bisecting the area, locally enhanced
helicity/shear and low LCL heights could support a conditional, low-
end threat of an isolated tornado as well.

As the instability spreads in the central Piedmont and as the next
round of disturbances push through the region, convective rain
chances will increase/spread eastward during the late afternoon and
evening. However, east of the Triangle, as you becoming increasingly
removed from the better forcing, convection looks to be rather
isolated. Nocturnal stabilization and convective overturning/ should
lead to a gradual decrease in convective intensity and coverage
during the overnight hours.

Widespread rainfall amounts of 1 to 2 inches are possible west of
the Triangle, with some isolated higher amounts in the stronger
convective cells. Localized flooding, mainly in urban/poor drainage
areas, will be possible across the western Piedmont. East of the
Triangle, rainfall amounts will decrease considerably, with as
little as a tenth across the far eastern coastal plain counties.

High temps today will be limited by clouds and precip across our
western zones...so look for temps ranging from the mid to upper 70s
to around 80 NW to upper 80s/near 90 SE. Lows tonight in the 70s.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
As of 353 AM Monday...

With the old boundary still lingering along the SC border, easterly
flow across central NC promoting abundant moisture, and mid-level sw
flow promoting upglide and synoptic lift, additional rounds of rain
and convection are possible on Tuesday. Thus have chance POPs for
much of central NC, esp during the afternoon and evening in
conjunction with best instability.  Highs Tuesday in the mid-upr 80s
and lows Tuesday night in the lower 70s.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 255 AM Monday...

Mid/upper level ridging centered off the southeast U.S. coast will
extend back into the area during mid to late week, while a lee side
surface trough develops over the area. This will result in more
typical summer time weather, with generally diurnal chances for
showers and storms along with high temps generally near 90 in the
northwest to lower/mid 90s elsewhere and lows in the lower to mid
70s. We may see heat index values return to the low 100s, with
possibly some locations to the east of the Piedmont/lee side
exceeding Heat Advisory criteria, especially by Thursday or Friday.
Thus, Heat Advisories may be need for mid to late week.

The next cold front will move into the region late Friday/Friday
night, bringing and increased threat of showers and storms, along
with cooler temps by the weekend. The front is forecast to stall
just to the south of the are this weekend. This will result in the
best chance of showers and storms this weekend across southern
portions of central NC (with possibly dry conditions across northern
portions of the area). High temps are expected to generally fall
back into the lower to mid 80s this weekend, with lows generally
falling back into the 60s to around 70 by Sunday morning.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
As of 605 AM Monday...

Through 12Z Tuesday: Flight conditions are decreasing attm from west
to east across central NC as a line of showers and thunderstorms are
moving across the western Piedmont.  With several rounds of showers
and tstms expected to moved across central NC today, sub-VFR
conditions can be expected during much of the TAF period.  The
exception will be along and east of the I-95 corridor, where flt
conditions are expected to remain VFR much of this morning, before
showers and tstms move in later in the day.  E to NE winds 10 kt or
less expected through the TAF period.

After 12Z Tuesday:  Very moist air in place will support widespread
sub-VFR flight restrictions in stratus Tuesday morning. Scattered to
numerous showers and storms are expected Tuesday, followed by mainly
diurnal rain chances Wednesday through Thursday. A cold front moving
into the area from the NW will bring widespread rain chances to the
area on Friday. Additionally, the risk for sub-VFR restrictions in
fog/stratus will be possible each morning.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...CBL
NEAR TERM...CBL
SHORT TERM...np
LONG TERM...BSD
AVIATION...np
Hazardous weather outlook, Aug 31, 3:22 AM EST, 6 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
422 AM EDT Mon Aug 31 2020

NCZ011-027-028-042-043-078-089-010830-
Halifax-Nash-Edgecombe-Johnston-Wilson-Wayne-Sampson-
422 AM EDT Mon Aug 31 2020

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heat indices greater than 100 degrees are possible Wednesday,
Thursday, and Friday. A heat advisory may be needed for portions of
the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007>010-024>026-040-041-075>077-085-086-088-010830-
Person-Granville-Vance-Warren-Orange-Durham-Franklin-Chatham-Wake-
Moore-Lee-Harnett-Scotland-Hoke-Cumberland-
422 AM EDT Mon Aug 31 2020

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Thunderstorms capable of producing locally damaging winds and
possibly an isolated tornado are possible this afternoon and
evening. Additionally isolated heavy rainfall of 1 to 2 inches could
result in flooding in urban and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heat indices greater than 100 degrees are possible Wednesday,
Thursday, and Friday. A heat advisory may be needed for portions of
the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ021>023-038-039-073-074-083-084-010830-
Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-Montgomery-Anson-
Richmond-
422 AM EDT Mon Aug 31 2020

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Thunderstorms capable of producing locally damaging winds and
possibly an isolated tornado are possible Monday afternoon and
evening. Additionally isolated heavy rainfall of 1 to 2 inches
could result in flooding in urban and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Aug 31, 5:28 AM EST, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Raleigh NC
628 AM EDT Mon Aug 31 2020

NCZ038-073-074-311130-
Stanly NC-Davidson NC-Montgomery NC-
628 AM EDT Mon Aug 31 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DAVIDSON...
NORTHWESTERN MONTGOMERY AND STANLY COUNTIES UNTIL 730 AM EDT...

At 626 AM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Faith to near Midland.
Movement was east at 20 mph.

Wind gusts up to 45 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Lexington, Albemarle, Badin Lake, Thomasville, Linwood, Plyler,
Locust, Badin, Oakboro and Denton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3550 8030 3551 8018 3558 8021 3568 8033
      3572 8033 3574 8046 3588 8005 3527 8006
      3520 8050
TIME...MOT...LOC 1026Z 248DEG 15KT 3560 8052 3528 8053

77
Special weather statement, Aug 31, 5:50 AM EST, 4 hours before
Special Weather Statement
National Weather Service Raleigh NC
650 AM EDT Mon Aug 31 2020

NCZ073-311130-
Stanly NC-
650 AM EDT Mon Aug 31 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL STANLY COUNTY UNTIL 730
AM EDT...

At 650 AM EDT, Doppler radar was tracking a strong thunderstorm near
Mt Pleasant, or 7 miles southeast of Downtown Concord, moving east at
15 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Albemarle, Plyler, Locust, Stanfield, Richfield, New London and
Finger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3550 8030 3550 8022 3528 8014 3522 8048
TIME...MOT...LOC 1050Z 249DEG 12KT 3532 8049

77
Special weather statement, Aug 31, 7:09 AM EST, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Raleigh NC
809 AM EDT Mon Aug 31 2020

NCZ038-039-073-074-311315-
Stanly NC-Randolph NC-Davidson NC-Montgomery NC-
809 AM EDT Mon Aug 31 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DAVIDSON...
NORTHWESTERN MONTGOMERY...SOUTHWESTERN RANDOLPH AND STANLY COUNTIES
UNTIL 915 AM EDT...

At 808 AM EDT, Doppler radar was tracking a strong thunderstorm near
Plyler, or near Albemarle, moving northeast at 15 mph.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Heavy rain and minor flooding will also be possible with this storm.
1 to 2 inches of rain has fallen with this storm in the last hour.

Locations impacted include...
Albemarle, Troy, Badin Lake, Plyler, Badin, Richfield, New London,
Eldorado, Fish Tales Marina and Morrow Mountain State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3550 8030 3551 8019 3552 8018 3555 8021
      3564 8000 3539 7985 3529 8012 3523 8035
      3532 8042
TIME...MOT...LOC 1208Z 233DEG 14KT 3533 8030

JD
Local storm report, Aug 31, 9:23 AM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1023 AM EDT MON AUG 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HEAVY RAIN       4 SSE FINGER            35.32N 80.34W
08/31/2020  E3.00 INCH       STANLY             NC   911 CALL CENTER

            HEAVY RAINFALL OF 2 TO 3 INCHES HAVE
            RESULTED IN PONDING ON ROADWAYS.

&&

AS
Special weather statement, Aug 31, 9:31 AM EST, 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1031 AM EDT Mon Aug 31 2020

NCZ073-074-311530-
Stanly NC-Montgomery NC-
1031 AM EDT Mon Aug 31 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONTGOMERY AND EAST
CENTRAL STANLY COUNTIES UNTIL 1130 AM EDT...

At 1031 AM EDT, Doppler radar was tracking a strong thunderstorm over
Albemarle, moving east at 15 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Albemarle, Troy, Badin Lake, Biscoe, Badin, Candor, Morrow Mountain
State Park and Lake Tillery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3538 8027 3551 7988 3551 7985 3527 7973
      3528 8024
TIME...MOT...LOC 1431Z 251DEG 12KT 3534 8018

23

The radar

The Raleigh/Durham radar (KRAX), 165 km away, was scanning. The volume nearest the first event began at 14:52 UTC.

Open the radar archive at this moment

Event by event

17 flash flood, 3 heavy rain. Local standard time, as filed.

Flash Flood, Stanly

When
August 31, 9:50 AM EST to 12:00 PM EST
Where
Stanly County, 0.44 mi NNE of Hills to 0.17 mi NNW of Albemarle
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
35.325, -80.266

Multiple roads were reported flooded west of Albemarle, including Highway 73 near Hartley Farm Road and at the intersection of Canton Road at Rutherford Road.

Flash Flood, Wake

When
August 31, 3:35 PM EST to 3:55 PM EST
Where
Wake County, 2.11 mi ESE of Raleigh to 1.94 mi ESE of Raleigh
Cause
Heavy Rain
Property damage
$50,000
Reported by
Broadcast Media
Coordinates
35.785, -78.637

Flash flooding was reported on North Wilmington Street at Polk Street, where flood waters went into the first floor of a building.

Heavy Rain, Vance

When
August 31, 5:15 PM EST to 10:27 PM EST
Where
Vance County, 1.31 mi WNW of North Henderson
Reported by
COOP Observer
Coordinates
36.360, -78.390

Storm total rain was 5.05 inches.

Heavy Rain, Warren

When
August 31, 5:45 PM EST to 9:15 PM EST
Where
Warren County, 0.89 mi NW of Ridgeway
Reported by
Trained Spotter
Coordinates
36.440, -78.240

Storm total rain was 7.80 inches.

Flash Flood, Harnett

When
August 31, 5:56 PM EST to 7:10 PM EST
Where
Harnett County, 1.32 mi ESE of Angier to 0.93 mi NNW of Barclaysville
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
35.490, -78.730

Flash Flooding closed North Carolina Highway 55 near Ennis Road.

Flash Flood, Harnett

When
August 31, 6:11 PM EST to 7:10 PM EST
Where
Harnett County, 1.32 mi ENE of Angier to 1.3 mi NE of Angier
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
35.510, -78.730

Flash flooding was reported on Kay Lane.

Flash Flood, Harnett

When
August 31, 6:23 PM EST to 7:10 PM EST
Where
Harnett County, 2.35 mi ENE of Angier to 2.16 mi ENE of Angier
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
35.510, -78.710

Flash flooding was reported on North Carolina Highway 210.

Flash Flood, Harnett

When
August 31, 6:29 PM EST to 7:10 PM EST
Where
Harnett County, 2.17 mi W of Barclaysville to 2.28 mi SSE of Angier
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
35.468, -78.739

Flash flooding was reported down Old Buies Creek Road.

Flash Flood, Harnett

When
August 31, 6:33 PM EST to 7:10 PM EST
Where
Harnett County, 0.69 mi N of Angier to 0.55 mi N of Angier
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
35.510, -78.750

Flash flooding was reported on Honeycutt Drive.

Flash Flood, Durham

When
August 31, 7:15 PM EST to 10:00 PM EST
Where
Durham County, 1.17 mi ENE of Hope Vly to 1.24 mi ENE of Hope Vly
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
35.976, -78.900

Flash flooding was reported at East Lawson Street.

Flash Flood, Durham

When
August 31, 7:45 PM EST to 10:00 PM EST
Where
Durham County, Hayes to 0.19 mi NE of Hayes
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
35.970, -78.870

Flash flooding was reported near North Carolina Highway 147 and Ellis Road.

Flash Flood, Durham

When
August 31, 8:15 PM EST to 10:00 PM EST
Where
Durham County, 0.89 mi SE of Hope Vly to 0.98 mi S of Hope Vly
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
35.960, -78.910

Flash Flooding was reported near Fayetteville Street.

Flash Flood, Johnston

When
August 31, 8:42 PM EST to 10:30 PM EST
Where
Johnston County, 1.78 mi NW of Coats Xrds to 2.08 mi NNW of Coats Xrds
Cause
Heavy Rain
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
35.540, -78.570

Flash flooding was reported near Sanders Road, where a water rescue occurred.

Heavy Rain, Johnston

When
August 31, 9:05 PM EST
Where
Johnston County, 3.06 mi SE of Coats Xrds
Reported by
Mesonet
Coordinates
35.490, -78.510

Storm total rain was 4.19 inches.

Flash Flood, Warren

When
August 31, 9:15 PM EST to 11:59 PM EST
Where
Warren County, Norlina to 0.66 mi SW of Norlina
Cause
Heavy Rain
Property damage
$20,000
Reported by
911 Call Center
Coordinates
36.450, -78.200

Multiple roads were reported flooded due to flashing flooding in Norlina. Two water rescues were performed in Norlina as well.

Flash Flood, Wake

When
August 31, 9:15 PM EST to 11:59 PM EST
Where
Wake County, 1.32 mi WSW of Brookhaven to 1.8 mi WSW of Brookhaven
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
35.860, -78.690

Flash flooding was reported near West Millbrook Road and Leesville road.

Flash Flood, Johnston

When
August 31, 10:00 PM EST to 11:59 PM EST
Where
Johnston County, 2 mi SW of Smithfield to 1.76 mi WSW of Smithfield
Cause
Heavy Rain
Deaths
2 direct, 0 indirect
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
35.483, -78.379

Heavy rain resulted in flash flooding along Galilee Road. Part of the road washed away in the flooded waters, which resulted in a car being swept off the road. Two individuals were not able to be rescued and drowned in the flood waters.

Flash Flood, Johnston

When
August 31, 10:20 PM EST to 10:30 PM EST
Where
Johnston County, 1.06 mi W of Four Oaks to 1.5 mi NNE of Four Oaks
Cause
Heavy Rain
Property damage
$70,000
Reported by
Trained Spotter
Coordinates
35.451, -78.449

Flash flooding was reported in Four Oaks, where at least 7 water rescues occurred.

Flash Flood, Johnston

When
August 31, 10:20 PM EST to 10:30 PM EST
Where
Johnston County, 2.84 mi ENE of Four Oaks to 2.75 mi SW of Smithfield
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
35.468, -78.385

The Highway 301 bridge crossing Holts Lake was reported to be underwater and closed due to flash flooding.

Flash Flood, Johnston

When
August 31, 10:25 PM EST to 10:30 PM EST
Where
Johnston County, 2.35 mi ENE of Four Oaks to 2.26 mi ENE of Four Oaks
Cause
Heavy Rain
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
35.460, -78.390

I-95 was reported closed due to flash flooding near the Highway 301 interchange. Several vehicles were stranded in the flood waters at this location.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Flash Flood, Johnston2020-08-314MaleIn WaterDirect
Flash Flood, Johnston2020-08-315FemaleIn WaterDirect

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2020Every state in 2020This day in weather historyWarnings in North Carolina, August 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 919152, 919574, 918584, 918583, 919600, 919602, 919604, 919605, 919606, 919578, 919581, 919583, 919610, 919714, 918659, 919575, 922256, 919612, 919614, 919616.